# SDR ZZDA2010400

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY ENTRANCE BOTTOM EDGE SEAL RETAINER, CORROSION.  ACCOMPLISHED BOTTOM EDGE SEAL RETAINER REPLACEMENT PER B717 SRM 51-41-01.
